MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number B100-33M-00
Medical Device Problem Codes Backflow (1064); Incomplete Coaptation (2507)
Health Effect - Clinical Code Regurgitation (2259)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020.A 33mm biocor valve was implanted.Post implant an echocardiogram was performed and incomplete coaptation and regurgitation was reported.Prior to closing the patient the valve was working normally.The device was explanted on (b)(6) 2020 and replaced with a 33mm epic valve.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
The reported event of incomplete coaptation and regurgitation could not be confirmed.No anomalies were found with the valve cusps, and functional testing at the time of manufacturing and upon return to abbott indicated the valve functioned normally.This test ensures proper cuspal coaptation and hemodynamic performance.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.The cause of the reported event could not be conclusively determined.

Brand Name
BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key9746064
Report Number3001883144-2020-00013
Device Sequence Number1973829
Product Code LWR
UDI-Device Identifier05414734055468
UDI-Public05414734055468
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2023
Device Model NumberB100-33M-00
Device Catalogue NumberB100-33M-00
Device Lot NumberBR00019559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age24 YR